# SDR IPXA2025020615290

- Difficulty date: January 27, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: WEB
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG, INLET NOSE COWL REAR BULKHEAD, L/H SIDE, PNEUMATIC DUCT CONNECTION SURFACE WITH EVIDENCE OF CRACK. DOT 73-011. INSTALLED PT2 LINE IAW-A300-AMM-73-24-07-0401 TOURQED TO 95 LBF. IN. (T89023). INSTALLED REPAIR IAW-A300-SRM-51-40-21. RETURNED TO NORMAL CONFIGURATION.
